# SDR DALA2021101906441

- Difficulty date: October 13, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 66,707 hours, 30,925 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3265 MONITOR INSPECTION FOR ER/A 594159-14AD SECTION II REQUIRED. CORRECTIVE ACTION. COMPLIED WITH ERA. (1987922)
